Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Breathing difficulty and rapid heart beat after taking effexor - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
User :   Hi my mom is laying in bed and says she is having breathing problems and rapid heart beat after taking effexor and tylenol pm and drinking a glass of alcohol. should i be worried and take her to the hospital?
Doctor :   Yes , what is blood pressure?
User :   i am not sure.
Doctor :   Has her face swollen?
Doctor :   Is the breathing difficulty is more?
Doctor :   As she is turning pale?
User :   yes she is having difficulty breathing
Doctor :   Can you count the pulse rate?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor